# SDR AALA20030126

- Difficulty date: January 31, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N450AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49476
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION SEAT TRACK NR 6 STATION 216 TO 219 TOP FORWARD END.  REMOVED CORROSION PER SRM 51-10-3, REMOVAL WITH IN MANUAL LIMITS.  TREATED AND PRIMED PER 51-10-3.  (M)
